MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G08957
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device evaluated by mfg = device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As originally reported, during an endovascular aneurysm repair (evar) procedure, the sheath of a 'performer introducer' would not flush.The device did not make patient contact.The procedure was completed successfully using another unspecified sheath.The patient did not require any additional procedures or experience any adverse effects due to this occurrence.Upon return and initial evaluation of the device on 01jul2025, the silicone disc was dislodged in the hub and pushed down in the sheath.
 
Additional Manufacturer Narrative
Summary of event: as originally reported, during an endovascular aneurysm repair (evar) procedure, the sheath of a 'performer introducer' would not flush.The device did not make patient contact.The procedure was completed successfully using another unspecified sheath.The patient did not require any additional procedures or experience any adverse effects due to this occurrence.Upon return and initial evaluation of the device on 01jul2025, the silicone disc was dislodged in the hub and pushed down in the sheath.Investigation evaluation: reviews of the complaint history, device history record (dhr), and quality control procedures were conducted during the investigation.A visual inspection and functional test of the returned device was also conducted.The complaint device was returned to cook for investigation.The sheath and dilator were able to be flushed; however, the dilator was unable to be advanced through the sheath due to the silicone disc dislodgement.The hub was disassembled, and the disc was removed from the sheath end that was closest to the hub.After the disc was removed, the dilator was able to be advanced through the sheath.A document-based investigation evaluation was performed.No related non-conformances were found on the complaint lot or component lots, and there have been no other reported relevant complaints for this lot number or lot numbers containing the same component lots.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that a component failure, unrelated to design or manufacturing, contributed to this incident.It is possible the dilator dislodged the disc during initial advancement.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22395074
Report Number1820334-2025-00823
Device Sequence Number9160367
Product Code DYB
UDI-Device Identifier00827002089570
UDI-Public(01)00827002089570(17)270204(10)15881956
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K171999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG08957
Device Catalogue NumberRCFW-14.0-38-30-RB
Device Lot Number15881956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown